# SDR 2020F00158

- Difficulty date: March 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Part number: 141T32314
- Condition: Corroded
- Location: Zone 100
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N375 DISCREPANCY: FWD FUSELAGE WATER DRAIN SERVICE PANEL CORRODED. CORRECTIVE ACTION: REPAIRED FWD FUSELAGE WATER DRAIN SERVICE PANEL IAW AMES EA47359REA14.
